Have Medical Questions? Ask a Doctor Online!
Hello and thanks for trusting me to help you. I am a board certified consultant with over 30 years of experience.Please provide more information regarding your question so I can help you in detail.
Do you have any erection and ejaculation issues?
Do you have weak urine stream?
Are you taking any medications?Any medical history?
Any lump in scrotum?
Thanks.Waiting for your response.
Thanks for all these additional information.I understand your concern.
Well as you describe,in my opinion you should discuss with your doctor about investigations like Ultrasound,urinalysis,PSA,serum testosterone as a precautionary measure.
Chances of anything serious health issue are less.
Actually at your age,testosterone levels get decline so it can cause somewhat fullness sensation in scrotum.
Let me know if you have any further query so we can discuss it thoroughly in every aspect.Please use the REPLY/SEND BUTTON to reply back to me. It's request to avoid poor/bad rating.Please provide a positive rating by clicking on 5 stars.It’s my pleasure to continue this conversation until you satisfy.Waiting for your response.Thanks.
It's my privilege to help you if you have any further query regarding your this health issue.May I help you further?Waiting for your response.